# SDR SIMA20150307007

- Difficulty date: March 7, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523056001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE LOWER SKIN DENTED BETWEEN FRAME 66 - 67 & STRINGER 19L - 20L.  RESTORED PROTECTIVE FINISH TO EXTERNAL FUSELAGE SKIN IAW CPM 51-21-06 & ETN GN-51-011R4, EM-51-075, EM-091R5 & GN-51-120R1.  DAMAGE ACCEPTED AS IS IAW ERS-EM-53MR-1116.
